# SDR SWAA2019031930805

- Difficulty date: March 4, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 141A52202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR BRACKET ATTACH FITTING CORRODED AT BS 312, LBL 55.  R&R BRACKET PER SRM.
